# SDR USAA2010051490959

- Difficulty date: May 11, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 38,749 hours, 15,509 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 3886
- Condition: Seized
- Location: Cabin
- Part time: 38,749 hours, 15,509 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 140 - PHX - SEA - ELECTRICAL SMELL - VENT EXTRACT FAULT RUMBLING SOUND FOLLOWED ABOUT 5 MINUTES LATER BY BURNING ELECTRIC SMELL THEN VENT EXTRACT FAULT.  REMOVED AND REPLACED EXTRACT FAN PER AMM 21-26-51.  OPERATIONAL CHECK WAS GOOD.
